# SDR FDEA201002070355

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 59,485 hours, 12,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Corroded
- Location: Bs 495-525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 495 TO STA 525 X = 27.5 SEAT TRACK FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-21-01 REVISION 42 AND FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIGURE 101, REVISION 42.   REPAIR CARRIED OUT IAW SRM 53-00-52, FIGURE 201, REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
